Next Article in Journal
Solution of Boussinesq Problem using lie Symmetries
Previous Article in Journal
A Neural Network Image Recognition for Control of Manufacturing Plant
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2004, 9(2), 237-248; doi:10.3390/mca9020237

Thermoelastic Problem for an Infinite Plate with a Curvilinear Hole Having Finite Poles

Department of Mathematics, Faculty of Education, Alexandria University, Egypt
*
Author to whom correspondence should be addressed.
Published: 1 August 2004
Download PDF [612 KB, uploaded 31 March 2016]

Abstract

In the present paper, Muskhelishvili's complex variable method of solving two-dimensional elasticity problems has been applied to derive exact expressions for Goursat's functions for the boundary value problems of the infinite plate weakened by a hole having many poles and arbitrary shape which is conformally mapped n the dorhain outside a unit circle by means of general rational mapping function. Also the components of stress are obtained, when a stationary heat is flowing uniformly in the perpendicular direction of the hole. Some applications are considered. The interesting cases when the shape of the hole takes different shapes are included as special cases.
Keywords: Fundamental problem of elasticity; infinite plate with hole; complex variable method; rational mapping; flowing heat Fundamental problem of elasticity; infinite plate with hole; complex variable method; rational mapping; flowing heat
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Abdou, M.; Salama, F. Thermoelastic Problem for an Infinite Plate with a Curvilinear Hole Having Finite Poles. Math. Comput. Appl. 2004, 9, 237-248.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top